Case report observes Raynaud's phenomenon following atomoxetine administration in a 7-year-old male, highlighting rare peripheral vascular adverse effects of non-stimulant ADHD therapy.
Atomoxetine is one of the FDA-approved non-stimulant pharmacological agents used in the treatment of ADHD. It is commonly used in cases where patients are unresponsive to or unable to tolerate psychostimulants. The most frequently reported side effects include loss of appetite, abdominal pain, headache, and irritability. However, one of the rarely reported side effects in the literature is Raynaud’s phenomenon. In this case, we present a 7-year-old male who developed Raynaud’s phenomenon following the administration of atomoxetine.
No takes yet. Share an insight, caveat, or question.
Kapan et al. (2026) studied this question.
Synapse has enriched 5 closely related papers on similar clinical questions. Consider them for comparative context: